Opuscula Mathematica

Opuscula Math.
 25
, no. 2
 (), 165-168
Opuscula Mathematica

A necessary and sufficient condition for σ-Hurwitz stability of the convex combination of the polynomials


Abstract. In the paper are given a necessary and sufficient condition for \(\sigma\)-Hurwitz stability of the convex combination of the polynomials.
Keywords: convex sets of polynomials, stability of polynomial, Hurwitz stability, \(\sigma\)-stability.
Mathematics Subject Classification: 93D09, 15A63.
Cite this article as:
Stanisław Białas, A necessary and sufficient condition for σ-Hurwitz stability of the convex combination of the polynomials, Opuscula Math. 25, no. 2 (2005), 165-168
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.